Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Jacksonville, FL

June 23, 2011Wayne County, Georgia

NWS Jacksonville, FL issued this special weather statement at Jun 23, 2011, 5:13 PM EDT for Wayne County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2011, 5:13 PM EDT (21:13 UTC)
Expired
Jun 23, 2011, 6:00 PM EDT
In force
47 min
Issued by
NWS Jacksonville, FL

County Wayne County, GA

The radar

The Jacksonville radar (KJAX), 113 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2305 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WWUS82 KJAX 232113
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT THU JUN 23 2011

GAZ136-151>153-232200-
BRANTLEY-INLAND GLYNN-PIERCE-WAYNE-
513 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
NORTHEASTERN PIERCE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN
COUNTIES FOR STRONG WINDS VALID UNTIL 600 PM EDT...

AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF MOUNT PLEASANT...OR 7 MILES
SOUTH OF GARDI...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SCREVEN...JESUP...
HORTENSE...GARDI...BROADHURST...DOCTORTOWN...MOUNT PLEASANT AND
EVERETT THROUGH 600 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3157 8170 3141 8160 3131 8169 3128 8205
      3146 8222 3149 8218 3147 8216 3147 8213
      3152 8213 3170 8189
TIME...MOT...LOC 2114Z 245DEG 13KT 3144 8176

$$

ZIBURA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 23, 2:30 PM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 23, 2:30 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT THU JUN 23 2011

.SYNOPSIS...UPPER HIGH PRESSURE CONTINUES TO WEAKEN AND SHIFT
SLOWLY S OF THE COUNTY WARNING AREA. AS A RESULT...DEEP LAYER
MOISTURE HAS INCREASED ACROSS THE AREA. SCATTERED SHOWERS AND
TSTMS ARE DEVELOPING SE OF A JESUP TO LIVE OAK LINE AND NW OF
A OCALA TO ST AUGUSTINE LINE. 2 PM RANGE FROM THE UPPER 90S OVER
PORTIONS OF THE INTERIOR TO NEAR 90 AT THE COAST.

.SHORT TERM...TSTM CHANCES WILL CONTINUE TO RANGE FROM SCATTERED
TO LOW END LIKELY ACROSS THE AREA...STARTING ALONG THE GULF COAST
IN THE MORNINGS AND SHIFTING E TO MEET UP WITH A MID-AFTERNOON
SEABREEZE. MOST AREAS SHOULD RECEIVE SOME RAINFALL...WITH HIGHEST
AMOUNTS E OF I-75 IN NE FL. WEAK MID-LEVEL DISTURBANCES WILL
IMPACT MAINLY SE GA...BRINGING THE POSSIBILITY OF OVERNIGHT POPS.
HOWEVER...THESE WILL BE DIFFICULT TO TIME.

SMOKE IS EXPECTED TO SPREAD GENERALLY E TO NE FROM ONGOING
WILDFIRES. OUTPUT FROM HONEY PRAIRIE FIRE HAS DECREASED ENUF TO
CANCEL DENSE SMOKE ADVISORY FOR EXTREME SE GA AND NASSAU COUNTY IN
NE FL. HOWEVER...AREAS OF SMOKE WILL CONTINUE THERE. NAM HAS
TRANSPORT WIND SHIFTING TO NW DURING THE EVENING...BUT THINK THIS
IS IN RESPONSE TO CONVECTIVELY DRIVEN OUTFLOWS IN THE MODEL. ALTHEA
THIS MAY OCCUR...HAVE OPTED TO CONTINUE PAINTING SMOKE MOSTLY TO
THE E OF THE FIRE.

.LONG TERM...HAVE MADE FEW CHANGES TO ONGOING FORECAST. NEAR TO
SLIGHTLY ABOVE NORMAL POPS AND TEMPS ARE ANTICIPATED.

&&

.AVIATION...TEMPO MVFR TO IFR DUE HEAVY RAINFALL POSSIBLE THIS AFTN
AS CONVECTION MOVES WSW ACROSS THE FORECAST AREA. CONVECTION IS
EXPECTED TO DECREASE AFTER SUNSET...THEN WINDS WILL BECOME WSW AGAIN
TOWARD EARLY MORNING. SMOKE IS EXPECTED TO FOCUS ENE OF JAX...CRG
AND SSI EARLY TOMORROW...WITH LOW CIGS DUE TO THE PLUME LIKELY. HAVE
INDICATED THIS EXPECTED TREND IN THE TAFS.

&&

.MARINE...EVENING SLY SURGE AROUND 15 KTS IS EXPECTED ONCE AGAIN
OVER THE WATERS...THEN SSW FLOW AFTER MIDNIGHT. SEAS 2-4 FT. WINDS
EXPECTED TO BECOME MORE SSE LATE MON INTO TUE NEXT WEEK AS SFC RIDGE
BUILDS N OF THE FORECAST AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  94  72  94 /  40  30  20  40
SSI  76  90  76  90 /  40  30  20  30
JAX  73  92  73  92 /  40  50  30  40
SGJ  75  88  74  88 /  30  50  30  40
GNV  72  92  72  92 /  30  60  30  50
OCF  73  93  72  91 /  30  60  40  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

CARROLL/ENYEDI/PRESNALL
Hazardous weather outlook, Jun 23, 10:25 AM EDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1025 AM EDT THU JUN 23 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-241000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1025 AM EDT THU JUN 23 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...DENSE SMOKE ADVISORY FOR EXTREME SOUTHEAST GEORGIA AND NASSAU
COUNTY IN NORTHEAST FLORIDA THROUGH 4 PM...
...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY...
...SOME THUNDERSTORMS MAY BE STRONG TO SEVERE WITH GUSTY WINDS...

.DAY ONE...TODAY AND TONIGHT...

WILDFIRES CONTINUE TO IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA.
REFER TO THE LATEST SPECIAL WEATHER STATEMENT AND DENSE SMOKE
ADVISORY. LINKS TO WILDFIRE INFORMATION AND COUNTY BURN BANS CAN BE
FOUND ON THE FRONT PAGE OF OUR WEBSITE.

A PREVAILING SOUTHWEST WIND TODAY WILL ADVANCE THE GULF COAST
SEABREEZE ACROSS MUCH OF THE FORECAST AREA. SHOWERS AND STORMS WILL
GENERALLY INITIATE WEST OF THE I-75 CORRIDOR LATE THIS MORNING. AS
THE DAY UNFOLDS...THUNDERSTORMS WILL INCREASE IN COVERAGE AND
INTENSITY AS THEY MOVE NORTHEAST. THUNDERSTORMS WILL LIKELY BECOME
MOST NUMEROUS ALONG AND EAST OF THE I-95 CORRIDOR DUE TO A SEABREEZE
MERGER. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS.
PULSE SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS BEING
THE GREATEST THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

MAINLY SEASONAL TEMPERATURES ARE FORECAST WITH TYPICAL SUMMERTIME
THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL
HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE TODAY IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ECZ/SEC

In the hours before

Local storm report, Jun 23, 5:03 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     2 NW GARDI              31.56N 81.83W
06/23/2011                   WAYNE              GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED 15 TREES AND SOME POWERLINES
            DOWN SOUTH OF JESUP ALONG GA HIGHWAY 27.

&&

SEP
Special weather statement, Jun 23, 5:05 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
505 PM EDT THU JUN 23 2011

GAZ150-151-232145-
PIERCE-WARE-
505 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WARE
AND PIERCE COUNTIES FOR STRONG WINDS VALID UNTIL 545 PM EDT...

AT 505 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES EAST OF WARESBORO...OR 4 MILES WEST OF
WAYCROSS...MOVING NORTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND WARESBORO...WAYCROSS...SUNNYSIDE...
DEENWOOD...BLACKSHEAR AND BRISTOL THROUGH 545 PM EDT. GUSTY WINDS OF
40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3146 8222 3128 8205 3127 8209 3127 8211
      3126 8213 3122 8225 3123 8228 3120 8229
      3114 8246 3125 8258
TIME...MOT...LOC 2105Z 246DEG 15KT 3124 8240

ZIBURA
Local storm report, Jun 23, 5:06 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 PM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     4 W MAYPORT             30.39N 81.48W
06/23/2011  M49 MPH          DUVAL              FL   MESONET

            MESONET OBSERVATION INDICATED A GUST TO 49 MPH FROM THE
            WEST.

&&

ARS
Special weather statement, Jun 23, 5:10 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT THU JUN 23 2011

FLZ040-232200-
MARION-
510 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 600 PM EDT...

AT 511 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER SANTOS...OR 5 MILES SOUTHEAST OF OCALA...
MOVING NORTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND SUMMERFIELD...SANTOS...OCALA AIRPORT...OCALA...
BELLEVIEW...SILVER SPRINGS SHORES...LYNNE AND BURBANK THROUGH 600 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2896 8231 2901 8240 2901 8243 2920 8239
      2932 8193 2906 8188 2895 8219
TIME...MOT...LOC 2111Z 247DEG 6KT 2912 8208

PETERSON
Local storm report, Jun 23, 5:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     4 W MAYPORT             30.39N 81.48W
06/23/2011  M56.00 MPH       DUVAL              FL   MESONET

            MESONET OBSERVATION INDICATED A GUST TO 56 MPH FROM THE
            WEST.

&&

ARS
Special weather statement, Jun 23, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT THU JUN 23 2011

GAZ136-151>153-232200-
BRANTLEY-INLAND GLYNN-PIERCE-WAYNE-
513 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE...
NORTHEASTERN PIERCE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN
COUNTIES FOR STRONG WINDS VALID UNTIL 600 PM EDT...

AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF MOUNT PLEASANT...OR 7 MILES
SOUTH OF GARDI...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SCREVEN...JESUP...
HORTENSE...GARDI...BROADHURST...DOCTORTOWN...MOUNT PLEASANT AND
EVERETT THROUGH 600 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3157 8170 3141 8160 3131 8169 3128 8205
      3146 8222 3149 8218 3147 8216 3147 8213
      3152 8213 3170 8189
TIME...MOT...LOC 2114Z 245DEG 13KT 3144 8176

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:16 PM EDTSpecial Weather StatementJAXBaker24 min
Jun 23, 9:08 AM EDTDense Smoke AdvisoryJAXNassau5 hr
Jun 23, 9:16 AM EDTMarine Dense Smoke AdvisoryJAX5 hr
Jun 23, 1:56 PM EDTSpecial Weather StatementJAXAlachua34 min
Jun 23, 2:28 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Gilchrist, Union32 min
Jun 23, 2:31 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union44 min
Jun 23, 2:37 PM EDTSpecial Marine WarningJAX53 min
Jun 23, 2:50 PM EDTSpecial Weather StatementJAXBradford, Clay40 min
Jun 23, 2:54 PM EDTSpecial Weather StatementJAXAlachua51 min
Jun 23, 2:54 PM EDTSevere Thunderstorm WarningJAXNassau36 min
Jun 23, 3:13 PM EDTSpecial Weather StatementJAXNassau32 min
Jun 23, 3:19 PM EDTSevere Thunderstorm WarningJAXNassau41 min
Jun 23, 3:23 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam52 min
Jun 23, 3:32 PM EDTSpecial Weather StatementJAXBradford43 min
Jun 23, 3:32 PM EDTSevere Thunderstorm WarningJAXNassau43 min
Jun 23, 3:34 PM EDTSpecial Marine WarningJAX56 min
Jun 23, 3:39 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Nassau, Union51 min
Jun 23, 3:56 PM EDTSpecial Weather StatementJAXMarion49 min
Jun 23, 4:01 PM EDTSpecial Weather StatementJAXDuval, Nassau44 min
Jun 23, 4:07 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau38 min
Jun 23, 4:16 PM EDTSpecial Weather StatementJAXNassau44 min
Jun 23, 4:26 PM EDTSpecial Marine WarningJAX94 min
Jun 23, 4:27 PM EDTSpecial Weather StatementJAXSaint Johns48 min
Jun 23, 4:48 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Nassau, Putnam, Saint Johns42 min
Jun 23, 4:54 PM EDTSpecial Weather StatementJAXMarion51 min
Jun 23, 5:10 PM EDTSpecial Weather StatementJAXMarion50 min
Jun 23, 5:26 PM EDTSpecial Marine WarningJAX64 min
Jun 23, 5:28 PM EDTSevere Thunderstorm WarningJAXDuval, Flagler, Putnam, Saint Johns47 min
Jun 23, 6:26 PM EDTSpecial Marine WarningJAX64 min
Jun 22, 8:07 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Ware53 min
Jun 22, 8:30 PM EDTSevere Thunderstorm WarningJAXCharlton, Ware45 min
Jun 22, 9:01 PM EDTSpecial Weather StatementJAXBrantley, Wayne44 min
Jun 22, 9:04 PM EDTAreal Flood AdvisoryJAXBrantley, Charlton, Ware116 min
Jun 23, 1:34 PM EDTSpecial Weather StatementJAXCamden26 min
Jun 23, 2:13 PM EDTSpecial Weather StatementJAXCharlton32 min
Jun 23, 2:19 PM EDTSpecial Weather StatementJAXGlynn26 min
Jun 23, 2:39 PM EDTSpecial Weather StatementJAXCharlton36 min
Jun 23, 3:33 PM EDTSpecial Weather StatementJAXGlynn27 min
Jun 23, 3:59 PM EDTSevere Thunderstorm WarningJAXCamden31 min
Jun 23, 4:28 PM EDTSpecial Weather StatementJAXPierce47 min
Jun 23, 4:55 PM EDTSpecial Weather StatementJAXGlynn35 min
Jun 23, 5:01 PM EDTSpecial Weather StatementJAXWare29 min
Jun 23, 5:05 PM EDTSpecial Weather StatementJAXPierce40 min
Jun 23, 5:29 PM EDTSpecial Weather StatementJAXAtkinson, Brantley, Ware46 min
Jun 23, 5:34 PM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch, Coffee, Ware41 min
Jun 23, 6:16 PM EDTAreal Flood AdvisoryJAXClinch, Ware119 min
Jun 23, 6:16 PM EDTSpecial Weather StatementJAXBrantley, Pierce, Ware, Wayne44 min
Jun 23, 6:33 PM EDTSpecial Weather StatementJAXCharlton42 min
Jun 23, 6:56 PM EDTSpecial Weather StatementJAXCamden, Charlton34 min
Jun 23, 7:34 PM EDTSpecial Weather StatementJAXCamden, Charlton, Glynn41 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.